# SDR SWIA20240813606

- Difficulty date: June 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 38,252 hours, 28,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM FOR AFT BAGGAGE DOOR TRACK HAS CHAFING FROM BAGGAGE DOOR CABLES.     (C-CHECK RO 8/11/2024)    EVALUATED 2AE CHAFINGS ON SUPPORT BEAM (P/N: MM670-35502-010) FOR AFT BAGGAGE DOOR TRACK WITH LOCATIONS AT FS1000 AND FS1047 OUT OF LIMITS. COMPLIED WITH ALL STEPS OF REO 670-53-61-2321 REV -- DATED 2024-07-19. COMPLIED WITH TASK CARD 51-900-1002-SKY REPAIRING AFT BAGAGE BAY DOOR TRACK. SEE CONTINUE CARD FOR WORK PERFORMED.
